# SDR 9509759944

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE DOOR JAMB TO AFT PRESSURE BULKHEAD ATTACH FITTING, LEFT SIDE JUST ABOVE THE THIRD HORIZONTAL BEAM.  REPLACED FITTING PER SRM 51-30-5.
